MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED TRAY

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED TRAY
Model Number LOW OFFSET +12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that: "revision surgery for instability/dislocation".Patient id: (b)(6).

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
AEQUALIS ASCEND FLEX REVERSED TRAY
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5852824
Report Number3000931034-2016-00096
Device Sequence Number13556669
Product Code KWS
UDI-Device Identifier03700386942426
UDI-Public03700386942426
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW OFFSET +12
Device Catalogue NumberDWF512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2016
Initial Report FDA Received Date08/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight70